I have been on Ortho tricyclin Lo and no matter what i tried to do I could not lose any weight! I work out every weekday and watch what I eat and I have not lost any weight! So my doctor switched me to Lo Estrin 24 Fe, she said that might help.. will it?
The only 2 things i have found that has worked for me, is a pill called Phentermine. it has worked for me, you just have to be sure to loose the weight. Some people are against it b/c its the easy way out, but really to be able to loose the weight fast, I was willing to give it a try. It is also perscribed by a doctor. You can also find it online, but as for me being scared to take medicine, I perfered to go to the doctor. also another diet is called Metobolic Diet. Its kinda expensive. But you do have to wok out. there are so many pills and herbs you are taking during that point of time. Plus there is a pill you take that causes you to loose your fat and not have to tone up your body. Let me know if this helps you.
I am unknown to the medication that you are speaking of, but I just started taking a medication that I have taken before several years ago called (Tenuate) 75mg once a day I love it. I hardly have any side effects other than dry mouth. I have been taking them for one week and five days exactly and I have lost six pounds. I have always had good results when taking this medication. I do have to remind myself to eat throughout the day. I have also tried phentermine I have had success with that also 37.5 mg I usually get really anxious when taking those... lol! Maybe you should try those and see how you like them.
- Loestrin 24 Fe Information for Consumers
- Loestrin 24 Fe Information for Healthcare Professionals (includes dosage details)
- Side Effects of Loestrin 24 Fe (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Feb 2011 • 2 answers
Posted 14 Jul 2012 • 2 answers
Posted 7 Apr 2013 • 1 answer
Posted 17 Oct 2013 • 1 answer
Is it possible to lose increased weight from steroids and how long does it take to lose it once fin?
Posted 21 Oct 2013 • 1 answer